# SDR AALA201809119026

- Difficulty date: September 10, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 70,929 hours, 26,684 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGNS IN THE MID CABIN CENTER ISLE FWD & AFT WERE INOPERATIVE.  FOUND A WIRE TERMINAL END DISCONNECTED.  CONNECTED THE WIRE TERMINAL END, OPS CHECKED GOOD.
